TITLE

The interaction problem between the elastic line inclusions

AUTHOR(S)
Fang-ming Tao; Ming-huan Zhang; Ren-ji Tang
PUB. DATE
April 2002
SOURCE
Applied Mathematics & Mechanics;Apr2002, Vol. 23 Issue 4, p371
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Using the engineering model of elastic line inclusion and the basic solutions of a single inclusion, the interaction problem between line inclusions in an elastic solid was investigated. A set of standard Cauchy-type singular equations of the problem was presented. The stress intensity factors at points of inclusions and the interface stresses of two sides of the inclusion were calculated. Several numerical examples were given. The results could be regarded as a reference to engineering.
ACCESSION #
51557400

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics